# SDR COEA2014031214908

- Difficulty date: February 9, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: S5751052602601
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP DOWN PANEL 531AB MOUNT HINGE IS EXFOLIATED.  REPLACED WITH NEW PART.
